# SDR SWAA2020032442689

- Difficulty date: March 7, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON VERTICAL STAB L/E PANEL AT L/E STA 262         TRIMMED OUT THE DAMAGE PART OF THE SKIN ON VERTICAL STAB L/E PANEL AT L/E STA 262. DIMENSIONS 1.6" X 1.25" AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-01-2R-1. 88920U 14 MAR 20
